# SDR SWAA2012091107503

- Difficulty date: September 9, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 17,480 hours, 10,455 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101074
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD CEILING EMERGENCY EXIT SIGN FELL OFF DURING FLIGHT.  RE-INSTALLED SIGN PER AMM.
